text.skipToContent text.skipToNavigation

Case studies in acute care

GEHC-GSS-TTOD-NU4304
Clinical Training
GE Healthcare
Add to Wish List
Login To Shop
Login To Shop
Please select date
Second Opinion Approval Needed

Enter your approval number and submit to add item(s) to cart.

Approval Number

Please enter approval number

OR

Don't know your approval number? Call 800-437-1171
Enter opt 1 for the first three prompts, and have your System ID available.

If you add item(s) to cart and submit your order without the
approval number, GE will contact you before your order
can be confirmed for shipment.

Second Opinion Approval Needed

Select your approver's name and submit to add item(s) to your cart

Approver Name

Please Select Approver Name

OR

Don't know your approval number? Call 800-437-1171
Enter opt 1 for the first three prompts, and have your System ID available.

If you add item(s) to cart and submit your order without
selecting an approver, GE will contact you before your order
can be confirmed for shipment.

Taxes extra, details on the checkout page

Product Overview

In 2010, the American Association of Critical-Care Nurses (AACN) endorsed the scientific statement from both the American Heart Association (AHA) and American College of Cardiology (ACC) entitled "Prevention of Torsades de Pointes (TdP) in Hospital Settings," acknowledging that this silent conduction abnormality can lead to sudden cardiac arrest. In patients who suffer an out-of-hospital cardiac arrest and remain comatose, the AHA and ACC recommend implementation of therapeutic hypothermia in an effort to preserve neurological function. By the end of this program, the participant should be able to:    1. Describe the clinical significance of the QT and QTc interval on an electrocardiogram (ECG).    2. List three commonly used medications that can prolong the QT/QTc interval.    3. Identify patients who are suitable candidates for therapeutic hypothermia.    4. State three important aspects of nursing management for the patient with DKA.    5. Describe the acceptable timeframe for safely lowering high blood glucose levels.    6. Identify clinical signs of hypoglycemia.    7. Discuss three potential dangers of long-acting insulin.

©2022 General Electric Company - All Rights Reserved
*Trademark of General Electric Company
GE and GE Monogram are trademarks of General Electric Company. GE Healthcare, a division of General Electric Company